# SDR 2007UALA03808

- Difficulty date: September 20, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 48,163 hours, 33,146 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR SLIDE GAUGE OUT OF POSITION AND ALMOST IMPOSSIBLE TO READ.  REPACKED SLIDE ASSEMBLY.  GAUGE READABLE.
